Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On pill. Having light periods. Had sore throat, took antibiotics. Pregnancy test negative. Still be pregnant?

It has been 9 weeks since I had unprotected sex but I am on the pill . Since then I have had 3 periods ok schedule with my pill, some have been lighter though, Espeshially this last one. I have also been tired in the last 3 weeks but have had sore throat and been on antibiotics . I didn t think I could be until this last period so I did a test but was negative, but do you think I could be pregnant or am I gettin paranoid?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Your symptoms of tired feeling may be due to your flu illness.
You should not worry as you are taking pills regularly and OCP are highly effective if taken properly.
But,if you have missed period ,you can do UPT at home.
Get well soon.

Take Care
Dr.Indu Bhushan

Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor